# SDR CA100211007

- Difficulty date: December 18, 2009
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Cessna 680CE
- Aircraft time: 1,550 hours
- Engine: Pwc PW306C
- System (JASC): 2150 · Cabin Cooling System
- Part: Cooling Turbine
- Part number: 22066101
- Condition: Seized
- Location: Ecu
- Part time: 1,526 hours
- Component: Ecu
- Component part number: 99124931
- Stage of operation: IN
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A MX GROUND RUN OF THE ACFT, IT WAS NOTED THAT THE CABIN & COCKPIT HEAT WAS UNCONTROLLABLE. TROUBLESHOOTING OF THE SYS WAS CARRIED OUT, AND THE COOLING TURBINE WAS FOUND TO BE SEIZED. THE COOLING TURBINE WAS REPLACED WITH AN O/H UNIT AND THE SYS FUNCTION CHECKED SERVICEABLE. (TC 20100211007)
